# SDR C2XA99CL024

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Contaminated
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4115 - CREW REPORTED THAT AFTER TAKEOFF, THEY RECEIVED A LANDING GEAR DISAGREEMENT WARNING.  AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND LARGE QUANTITIES OF SNOW AND ICE IN THE WHEELWELLS.  THE SNOW AND ICE WAS CLEANED OUT AND THE LANDING GEAR OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-145 MM 32-32-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
